Document Server@UHasselt >

Browsing by Author DE NAEGHEL, Koen

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 6 of 6
TitleTypeIssue Date
Hilbert series of modules of GK-dimension two over elliptic algebras
JOURNAL OF ALGEBRA, 311(2). p. 635-664
Journal Contribution2007
Ideal classes of three dimensional Artin-Schelter regular algebras
JOURNAL OF ALGEBRA, 283(1). p. 399-429
Journal Contribution2005
Ideal classes of three-dimensional Sklyanin algebras
JOURNAL OF ALGEBRA, 276(2). p. 515-551
Journal Contribution2004
Ideals of cubic algebras and an invariant ring of the Weyl algebra
JOURNAL OF ALGEBRA, 311(1). p. 380-433
Journal Contribution2007
Ideals of three dimensial Artin-Schelter regular algebras
Theses and Dissertations2006
On incidence between strata of the Hilbert scheme of points on P-2
Journal Contribution2007
Showing results 1 to 6 of 6